IMJ, Vol. 5, 2004, no. 1


T. Kim, C. Adiga, "Sums of products of generalized Bernoulli numbers", Int. Math. J. 5 (2004), no. 1, 1 - 7.

M. Aman, A. Kerayechian, "Solving the Stokes problem by linear programming methods", Int. Math. J. 5 (2004), no. 1, 9 - 22.

M. Hassani, A. Niknam, "A remark on continuity of intertwining mapping", Int. Math. J. 5 (2004), no. 1, 23 - 27.

A. M. Cegarra, Hvedri Inassaridze, "Homology of groups with operators", Int. Math. J. 5 (2004), no. 1, 29 - 48.

J. A. de Wet, "Nuclear deuteron structure and nucleon entanglement", Int. Math. J. 5 (2004), no. 1, 49 - 60.

S. De Marchi, C. Roveredo, "On blossoming in integer Muntz spaces", Int. Math. J. 5 (2004), no. 1, 61 - 66.

K. J. Lee, D. H. Ryu, J. I. Baek, "On the probability inequalities under dependent conditions", Int. Math. J. 5 (2004), no. 1, 67 - 73.

A. Iranmanesh, A. Faramarzi, "Projective representations of the group G = (a,b,c | a^{p^2} = bp = cp = 1, b^{-1}ab = ac, c^{-1}ac = a^{p+1} , c^{-1}bc = b)", Int. Math. J. 5 (2004), no. 1, 75 - 84.

Jeong-Ryeol Choi, "Invariant operator method applied to quantum sound wave in a cylindrical conduit", Int. Math. J. 5 (2004), no. 1, 85 - 98.

Zvi Retchkiman Konigsberg, "Stability analysis of difference equations and its application to discrete event systems modeled with Petri nets", Int. Math. J. 5 (2004), no. 1, 99 - 111.


IMJ, Vol. 5, 2004, no. 2


S. P. Panawalage, J. Biazar, M. Rahman, M. R. Islam, "An analytical approximation to the solution of reservoir permeability from the porous flow equation", Int. Math. J. 5 (2004), no. 2, 113 - 122.

Chou-Chen Yang, Yuan-Liang Tang, Ren-Chiun Wang, "Cryptanalysis of security of robust generalized MQV key agreement protocol without using one-way Hash functions", Int. Math. J. 5 (2004), no. 2, 123 - 127.

O. Gok, "A theorem of W. J. Ricker on spectral measures", Int. Math. J. 5 (2004), no. 2, 129 - 132.

O. Gok, "On Maharam extensions of positive operators on Banach lattices", Int. Math. J. 5 (2004), no. 2, 133 - 140.

A. Amirteimoori, S. Kordrostami, "Data envelopment analysis with undesirable factors", Int. Math. J. 5 (2004), no. 2, 141 - 147.

A. Amirteimoori, S. Kordrostami, "An assurance value for the non-archimedean constant epsilon in DEA models", Int. Math. J. 5 (2004), no. 2, 149 - 156.

M. A. Fortes Escalona, I. de las Penas Cabrera, E. Sanchez Campos, "Unital associative pairs", Int. Math. J. 5 (2004), no. 2, 157 - 168.

A. Akbary, Sh. Shahabi, "On non-vanishing of symmetric square L-functions", Int. Math. J. 5 (2004), no. 2, 169 - 181.

M. De La Sen, "Global asymptotic stability and stabilization criteria for linear time-invariant systems with constant point delays", Int. Math. J. 5 (2004), no. 2, 183 - 209.


IMJ, Vol. 5, 2004, no. 3


H. Polat, M. Basarir, "New Taylor difference sequence spaces of order m", Int. Math. J. 5 (2004), no. 3, 211 - 223.

Dae Won Yoon, Kee Soo Cho, "Inequality for warped products in generalized Sasakian space forms", Int. Math. J. 5 (2004), no. 3, 225 - 235.

H. Sahleh, "Semidirect product of topological groups and crossed modules", Int. Math. J. 5 (2004), no. 3, 237 - 244.

B. Aydin, "Rotational sequence entropy for maps of the interval", Int. Math. J. 5 (2004), no. 3, 245 - 252.

I. Cinar, "lambda - Bessel capacity", Int. Math. J. 5 (2004), no. 3, 253 - 256.

M. A. Rakha, R. N. Siddiqi, "q-series and their applications in computers and number theory", Int. Math. J. 5 (2004), no. 3, 257 - 266.

T. Bilgin, "A different characterization of U_1(Z(ZA_5))", Int. Math. J. 5 (2004), no. 3, 267 - 272.

E. Adiguzelov, O. Baksi, O. Baykal, "On a regularized trace of a differential operator with bounded operator coefficient", Int. Math. J. 5 (2004), no. 3, 273 - 286.

E. Ballico, "On the dimension of the general osculating spaces to projective varieties", Int. Math. J. 5 (2004), no. 3, 287 - 288.

E. Ballico, "Osculating spaces of subvarieties of Grassmannians", Int. Math. J. 5 (2004), no. 3, 289 - 290.

E. Ballico, "Seminormality and infinite - dimensional complex spaces", Int. Math. J. 5 (2004), no. 3, 291 - 292.

E. Ballico, "A cancellation theorem for joins of projective varieties", Int. Math. J. 5 (2004), no. 3, 293 - 294.

Jeong-Ryeol Choi, "Exact normalized solution of the Schrodinger equation for a particle in a triangular well", Int. Math. J. 5 (2004), no. 3, 295 - 306.


IMJ, Vol. 5, 2004, no. 4


M. Yildiz, "Jordan decomposition in integral group ring", Int. Math. J. 5 (2004), no. 4, 307 - 314.

F. Kanbay, H. Demirbuker, "Involute curves in Weyl space", Int. Math. J. 5 (2004), no. 4, 315 - 320.

F. Unlu, "Chance constrained threshold KBO system design", Int. Math. J. 5 (2004), no. 4, 321 - 328.

F. Unlu, S. Sonmez, Z. I. Unlu, "Linear circular convoluted us-crop I@I KBO cluster generating us-crop", Int. Math. J. 5 (2004), no. 4, 329 - 338.

F. Unlu, "tuze-Channeled KBO for DCP", Int. Math. J. 5 (2004), no. 4, 339 - 346.

M. Ozdemir, "A fixed point theorem for multifunctions in Banach space", Int. Math. J. 5 (2004), no. 4, 347 - 352.

R. Campoamor-Stursberg, "Note on the faithful representations of nonsolvable Lie algebras with Heisenberg radical", Int. Math. J. 5 (2004), no. 4, 353 - 356.

C. Kadilar, H. Cingi, "Estimator of a population mean using two auxiliary variables in simple random sampling", Int. Math. J. 5 (2004), no. 4, 357 - 360.

Y. Yang, "Generalised Artin-Schreier theorem", Int. Math. J. 5 (2004), no. 4, 361 - 362.

Y. Yang, "A note on Kaplansky's test problem for fields", Int. Math. J. 5 (2004), no. 4, 363 - 364.

Y. Yang, "The existence and the number of Archimedean non-linear lattice orders on some real subfields", Int. Math. J. 5 (2004), no. 4, 365 - 369.

Y. Yang, A note on 1st Archimedean lattice fields", Int. Math. J. 5 (2004), no. 4, 371 - 375.

A. Aghili, B. Salkhordeh, "Laplace transform pairs of n-dimensions and a wave equation", Int. Math. J. 5 (2004), no. 4, 377 - 382.

A. Aghili, "On minimum variance unbiased estimators of exponential families", Int. Math. J. 5 (2004), no. 4, 383 - 388.

M. Tosun, S. Ersoy, M. A. Gungor, "A study on the Blaschke invariants of the axoids under the symmetric helical motion", Int. Math. J. 5 (2004), no. 4, 389 - 396.

H. Sahleh, "Tensor product of abelian topological groups and the real characters", Int. Math. J. 5 (2004), no. 4, 397 - 404.


IMJ, Vol. 5, 2004, no. 5


H. Demirbuker, L. Z. Akgun, "Parallel tangent and parallel Frenet deformation in Weyl space", Int. Math. J. 5 (2004), no. 5, 405 - 411.

S. H. Cho, S. G. Yang, "Common fixed points of maps in fuzzy metric spaces", Int. Math. J. 5 (2004), no. 5, 413 - 420.

E. Ansari-Piri, "Completion of locally multiplicative fundamental topological algebras", Int. Math. J. 5 (2004), no. 5, 421 - 426.

E. H. Roh, "Fuzzy topological implication set in R_0 - algebras", Int. Math. J. 5 (2004), no. 5, 427 - 436.

J. Vukman, I. Kosi-Ulbl, "On certain equations satisfied by centralizers in rings", Int. Math. J. 5 (2004), no. 5, 437 - 456.

X. Zhang, "Additive preservers of rank on the spaces symmetric matrices over fields", Int. Math. J. 5 (2004), no. 5, 457 - 464.

D. Argac, "Existence of moments of feasible GLS in the linear regression model", Int. Math. J. 5 (2004), no. 5, 465 - 475.

A. Biswas, "Dispersion-managed solitons in birefringent fibers and multiple channels", Int. Math. J. 5 (2004), no. 5, 477 - 515.

C. Cinar, I. Yalcinkaya, "On the positive solutions of difference equation system x_{n+1} = 1/z_n, y_{n+1} = 1/(x_{n-1} y_{n-1}), z_{n+1} = 1/x_{n-1}", Int. Math. J. 5 (2004), no. 5, 517 - 519.

C. Cinar, I. Yalcinkaya, "On the positive solutions of difference equation system x_{n+1} = a_n x_{n-1}/(1+x_n x_{n-1})", Int. Math. J. 5 (2004), no. 5, 521 - 524.

C. Cinar, I. Yalcinkaya, On the positive solutions of difference equation system x_{n+1} = 1/z_n, y_{n+1} = x_n/x_{n-1}, z_{n+1} = 1/x_{n-1}", Int. Math. J. 5 (2004), no. 5, 525 - 527.


IMJ, Vol. 5, 2004, no. 6


Hee Sik Kim, Hyun Deok Lee, "On quadratic BG - algebras", Int. Math. J. 5 (2004), no. 6, 529 - 535.

R. Carroll, "Discretization, Moyal, and integrability", Int. Math. J. 5 (2004), no. 6, 537 - 559.

F. G. Lupianez, "Paracompactness and dense subsets", Int. Math. J. 5 (2004), no. 6, 561 - 565.

M. A. Symeonaki, G. B. Stamou, "Input control in non homogeneous Markov systems with fuzzy states", Int. Math. J. 5 (2004), no. 6, 567 - 575.

B. Dufour, O. Kihel, "The Brocard - Ramanujan Diophantine equation", Int. Math. J. 5 (2004), no. 6, 577 - 580.


IMJ, Vol. 5, 2004, no. 7


G. N. Marichal, L. Acosta, J. Toledo, R. L. Marichal, S. Torres, "A new approach in controlling the motors of a binocular camera head", Int. Math. J. 5 (2004), no. 7, 581 - 587.

L. DfApuzzo, "Coherent families of probabilities: properties and extensions", Int. Math. J. 5 (2004), no. 7, 589 - 610.

M. De La Sen, J. Jugo, "On limit characteristic zeros of linear-time invariant systems with point delays", Int. Math. J. 5 (2004), no. 7, 611 - 640.

F. de Tisi, F. Feraudi, "Surface least squares approximations to scattered data by means of multiquadric functions: a local approach", Int. Math. J. 5 (2004), no. 7, 641 - 654.

E. Ballico, P. A. Oliverio, "Subbundles of tangent bundles", Int. Math. J. 5 (2004), no. 7, 655 - 665.

E. Ballico, "Complete families of degenerations of fat points and postulation", Int. Math. J. 5 (2004), no. 7, 667 - 671.

E. Ballico, "Families of osculating linear spaces to projective varieties", Int. Math. J. 5 (2004), no. 7, 673 - 676.

E. Ballico, "Recovering a projective variety ( resp. a spanned vector bundles ) from its secant spaces ( resp. degeneracy loci )", Int. Math. J. 5 (2004), no. 7, 677 - 681.

E. Ballico, "Cancellation theorems and stably trivial holomorphic vector bundles with infinite-dimensional fibers", Int. Math. J. 5 (2004), no. 7, 683 - 685.


IMJ, Vol. 5, 2004, no. 8


G. Bosi, "Quasi-integral utility for arbitrary preferences", Int. Math. J. 5 (2004), no. 8, 687 - 698.

Sung-Mo Chung, Sung Tae Park, Jong Il Baek, "On the weak laws for weighted sums of dependent random variables", Int. Math. J. 5 (2004), no. 8, 699 - 704.

Xiaojiang Guo, K. P. Shum, "On left cyber groups", Int. Math. J. 5 (2004), no. 8, 705 - 717.

A. Janteng, S. A. Halim, M. Darus, "Coefficient problems for certain subclasses of k-uniformly convex functions", Int. Math. J. 5 (2004), no. 8, 719 - 728.

N. Al-Mutairi, A. Al-Nahas, J. M. Alhumoud, "A mathematical model to reduce slaughterhouse wastewater pollution in arid climates: A case study", Int. Math. J. 5 (2004), no. 8, 729 - 740.

A. J. Calderon Martin, C. Martin Gonzalez, "Absolute valued triple systems", Int. Math. J. 5 (2004), no. 8, 741 - 753.

I-Shyan Hwang, Chun-Wen Chen, "Numerical estimation based link reliability with fault tolerance for ad-hoc wireless network", Int. Math. J. 5 (2004), no. 8, 755 - 767.

M. de la Sen, "On the adaptive control of a class of SISO dynamic hybrid systems", Int. Math. J. 5 (2004), no. 8, 769 - 796.

A. Bilbao-Guillerna, M. de la Sen, A. Ibeas, S. Alonso-Quesada, "Robustly multiestimation scheme for discrete control and identification with model reduction and use of fractional hold", Int. Math. J. 5 (2004), no. 8, 797 - 828.